# SDR SWIA2020010947602

- Difficulty date: November 20, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 37,342 hours, 36,305 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PASSENGER DOOR HINGE HALF ON THE FUSELAGE HAS ALL LUG LANDS CHAFED DUE TO CONTACT WITH DOOR SIDE HINGE HALF LUGS. ALL LUGS ALSO HAVE ELONGATED HOLES. (C-CHECK) RO 01/07/2020  REMOVED PAX DOOR FUSELAGE HINGE REF. CRJ 200 SRM.  INSTALLED THE NEW PAX DOOR FUSELAGE HINGE REF. CRJ 200 SRM. BOMBARDIER DWG AND REF. BOMBARDIER REO. OPERATIONAL CHECKS GOOD.
